Posted 27 September 2004 - 10:52 PM
Posted 28 September 2004 - 10:18 AM
To all of the ladies, do you all use Spiro with the bc pill or are any of you using it alone?? I use it alone and want to know if you gals have had success with Spiro on its own?? thx!
Edited by blue_eyez, 28 September 2004 - 10:47 AM.
Posted 28 September 2004 - 11:29 AM
I saw that, like me, you are a "victim" of migraines too! It's good to hear that yours haven't gotten any worse since taking the Spiro. That's the main thing that I am afraid of...I took BCP and got migraines (have probably tried 5 or 6 different kinds). Then I took Metformin (I'm pre-diabetic) and got migraines. It seems that ANY fluctuation of hormones will cause these stupid things so I am *fingers crossed * really hoping that Spiro will be different.
I took Spiro for a couple of months ago some time back, but stopped because my doc wanted me to try Metformin. However, when I took it then I didn't have an increase of headaches, but I'm not sure if it was just because I didn't take it long enough or because the dosage was so low. Now, it didn't seem that the Spiro was really helping my face at all (damn hormonal acne), but again I don't know if it was due to the fact that I was only taking 50mg/day. I've been reading that most ladies are taking at least 100mg if not 150mg and up.
Anyway, I hope it keeps working for you and please keep updating to let us know Wish me luck because I'm going to my doc today to see if I should give Spiro another try.
Posted 28 September 2004 - 06:14 PM
Posted 28 September 2004 - 10:06 PM
Posted 29 September 2004 - 11:20 AM
Posted 29 September 2004 - 08:56 PM
Very cool to hear about your doc saying 2 months....I guess I am almost half way there! If Ortho Lo was going to do anything for my skin I should be noticing that by now as well, since it's been 4 months I guess now since I started on that. BCP's never really did much for me before, but I was glad to hear they might keep me from having between period problems caused by the Spiro.
Best of luck to you blue_eyez!!!
Posted 29 September 2004 - 11:45 PM
Posted 30 September 2004 - 08:52 AM
However, I'm going to see what all the Spiro can do first and started taking it again 2 days ago. She started me at 50mg, but I think I'm going to bump it up to 100mg in a couple of days. Now, I've read that Spiro is much more effective for reducing acne if it's at least 150mg per day. Do you ladies find that this is the case as it seems that many of you are only on 50mg - 100mg?
Thanks a bunch
Posted 30 September 2004 - 10:30 AM
Shortee: i keep reading your diary so keep us posted on your progress!!
Posted 30 September 2004 - 05:04 PM
Thanks for the advice! I went ahead and took 100mg today...I would have waited longer if I had any bad side affects from the med, but so far so good. I know...I AM being very impatient
I would like to read your updates on your progress with Spiro as well!
Posted 03 October 2004 - 10:50 AM
Kelin ~ That is weird, but it doesn't surprise me w/ Spiro. Did this happen the first month that you took Spiro? My first period on Spiro was totally out of whack. This month I haven't had any problems yet, but my period is supposed to start next week, so we'll see how that goes. I hope that that stops for you, I know how annoying it can be!!
Thanks everyone for reading my journal! I try to update everyday, but now that school is in it will be harder for me to do that. I don't see that much difference from one day to the next, but I will try to update several times a week if not every day. Take care, girls!!
Posted 04 October 2004 - 01:01 PM
I just use my Panoxyl cleansing gel in the evening, while alternating in the AM with my Marcelle cleansing gel, which is really gentle but removes all makeup. Do any of you ladies use topical creams in conjunction with Spiro at the moment? I know Shortee does....she uses Differin.
Posted 04 October 2004 - 02:51 PM
Posted 05 October 2004 - 03:53 PM
I currently take Yasmin (the obgyn said it would help w/ my very BAD pre-period breakouts) and am on the second week of my fourth month. The switch to Yasmin at first made me get small bumps in areas on my face but when I first started taking BC I remeber getting these as well and they went away once my body got "used" to the pill.
Anyway, I saw my derm and mentioned I was taking Yasmin and she said she could prescribe me 50mg of spiro to take w/ it and that will help too.
I am on my third week of taking the Spiro w/ the Yasmin and I have had a lot of cysts! Is it possible that things can get worse before they get better? First I had 4 on my forehead, now that area is clear. Then I had like 6 on the left side of my mouth, chin area and now they are subsiding as well. BUT, it's my right side's turn and I swear I woke up this morning (in my boyfriends bed - I was so embarassed AGAIN) with FOUR new HUGE ones on my right side. My doc isn't in today - has anyone else experienced a break out before a clearing?
Posted 05 October 2004 - 06:32 PM
Hang in there and give it a while...i know it sux though
Posted 05 October 2004 - 07:10 PM
Hang in there and give it a while...i know it sux though
Thanks. I know it may take awhile. I feel like my body is so sensitive to so many things, changing BCPs has been a bit of a stir I'm sure. I didn't realize that the oil production has subsided a bit, but now that I've thought about it, I do have A LOT less oil in my hair and on my face come the end (or even the middle) of the day. I just hope in the long run, the less oil just helps with the breakouts.
One more question, I just checked my prescription and I am only taking 25mg of spiro w/ Yasmin. Does anyone know the dosage of Spiro like drugs in Yasmin? I guess I don't know how much I'm taking - maybe initially it's been too much or too little?
Posted 05 October 2004 - 10:30 PM
Give your Yasmin & Spiro at least 3 months until you start to make a decision about changing. I know it's hard to wait that long, but it really does take a while for our bodies to adjust. Best of luck!
PS ~ I use Tazorac, actually, not Differin
Posted 05 October 2004 - 10:51 PM
Glad to see everyone is doing okay. Just a quick note, had a doctor's appointment today and he refilled my Spiro. The doctor was so proud that Spiro has cleared me up completely haha However, the birth control pill I'm on Demulen (generic Zovia) is mostly estrogen and like he warned me would cause me to gain some weight. He was right. But I'd rather have clear skin and be able to take the weight off. Just wanting to add the new progress.
Posted 05 October 2004 - 11:26 PM
CONGRATS. I can only hope that I will have the same great results Thanks for updating.